Rank-deficient spectral factorization and wavelets completion problem

L. Ephremidze, Ilya Spitkovsky, E. Lagvilava

    Research output: Contribution to journalArticle

    Abstract

    A simple constructive proof of polynomial matrix spectral factorization theorem is presented in the rank-deficient case. It is then used to provide an elementary solution to the wavelets completion problem.

    Original languageEnglish (US)
    Article number1550013
    JournalInternational Journal of Wavelets, Multiresolution and Information Processing
    Volume13
    Issue number3
    DOIs
    StatePublished - Jan 1 2015

    Fingerprint

    Spectral Factorization
    Completion Problem
    Spectral Theorem
    Factorization Theorem
    Polynomial Matrices
    Matrix Factorization
    Factorization
    Wavelets
    Polynomials

    Keywords

    • Fejér-Riesz lemma
    • Matrix spectral factorization
    • paraunitary matrix polynomials
    • wavelets completion problem

    ASJC Scopus subject areas

    • Signal Processing
    • Information Systems
    • Applied Mathematics

    Cite this

    Rank-deficient spectral factorization and wavelets completion problem. / Ephremidze, L.; Spitkovsky, Ilya; Lagvilava, E.

    In: International Journal of Wavelets, Multiresolution and Information Processing, Vol. 13, No. 3, 1550013, 01.01.2015.

    Research output: Contribution to journalArticle

    @article{9988a010f2104b869741a2559fabb4f3,
    title = "Rank-deficient spectral factorization and wavelets completion problem",
    abstract = "A simple constructive proof of polynomial matrix spectral factorization theorem is presented in the rank-deficient case. It is then used to provide an elementary solution to the wavelets completion problem.",
    keywords = "Fej{\'e}r-Riesz lemma, Matrix spectral factorization, paraunitary matrix polynomials, wavelets completion problem",
    author = "L. Ephremidze and Ilya Spitkovsky and E. Lagvilava",
    year = "2015",
    month = "1",
    day = "1",
    doi = "10.1142/S0219691315500137",
    language = "English (US)",
    volume = "13",
    journal = "International Journal of Wavelets, Multiresolution and Information Processing",
    issn = "0219-6913",
    publisher = "World Scientific Publishing Co. Pte Ltd",
    number = "3",

    }

    TY - JOUR

    T1 - Rank-deficient spectral factorization and wavelets completion problem

    AU - Ephremidze, L.

    AU - Spitkovsky, Ilya

    AU - Lagvilava, E.

    PY - 2015/1/1

    Y1 - 2015/1/1

    N2 - A simple constructive proof of polynomial matrix spectral factorization theorem is presented in the rank-deficient case. It is then used to provide an elementary solution to the wavelets completion problem.

    AB - A simple constructive proof of polynomial matrix spectral factorization theorem is presented in the rank-deficient case. It is then used to provide an elementary solution to the wavelets completion problem.

    KW - Fejér-Riesz lemma

    KW - Matrix spectral factorization

    KW - paraunitary matrix polynomials

    KW - wavelets completion problem

    UR - http://www.scopus.com/inward/record.url?scp=84929961777&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84929961777&partnerID=8YFLogxK

    U2 - 10.1142/S0219691315500137

    DO - 10.1142/S0219691315500137

    M3 - Article

    VL - 13

    JO - International Journal of Wavelets, Multiresolution and Information Processing

    JF - International Journal of Wavelets, Multiresolution and Information Processing

    SN - 0219-6913

    IS - 3

    M1 - 1550013

    ER -